Photo of Charles Goldie

Charles Goldie
Emeritus Professor of Mathematics (Mathematics)
E:

Selected publications

Article

Goldie, Charles M and GrĂ¼bel, Rudolf (2008) Cumulative record times in a Poisson process. Stochastics, 80 (2-3). pp. 157-174. ISSN 1744-2516

Book Section

Goldie, Charles M, Cornish, Rosie and Robinson, Carol L (2010) Applying coupon-collecting theory to computer-aided assessments. In: Probability and Mathematical Genetics: Papers in Honour of Sir John Kingman. Cambridge University Press, pp. 298-317. ISBN 978-0-521-14577-0